Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had partially protected sex. Taken I pill. Had brown discharge. Delayed period. Due to pregnancy?

My periods started on 10th dec and got over on 13th. I had protected sex with my husband on 14th morning , unfortunately condom got tore . I took I pill on 15th afternoon . On 28th of dec I had brown discharge for a day . My periods have got delayed by 8 days . I want to know if Its due to pregnancy as we are not planning baby as of now.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

It is very unlikely that you are pregnant, but a pregnancy test would be a great idea. The emergency contraception has the effect of delaying ovulation, and this sometimes leads to irregular bleeding and delayed cycles. But realize that the Ipill is not 100% effective, so you need to check a pregnancy test and continue using condoms.

I hope that this helps and good luck!
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor